# SDR MASA20211022517

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stringer
- Part number: MM67035151012
- Part serial: NA
- Condition: None
- Location: Fs 1024 & Fs 105
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT FS 1024 & FS 1051 WAS FOUND WITH CORROSION. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-03, FIGURE 53-61-03-991-806, ITEM 27, EA 69-2021-169.
